# SDR UPS08553239

- Difficulty date: August 29, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Right Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW LOST AUTO THROTTLES AND RIGHT ENGINE THRUST MGMT COMPUTER PARAMETERS DISPLAY.  SUBSEQUENTLY, THE EEC LIGHT AND TAT PROBE LIGHT ILLUMINATED.  FLIGHT RETURNED TO MIA.  FOUND C/B GL24 POPPED, RESET C/B.  ACCOMPLISHED TAT PROBE HEAT TEST PER AMM 30-33-00-5.  OPS CHECK GOOD.
